# SDR USAA060782

- Difficulty date: June 7, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 52,514 hours, 52,514 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 344 LBL 10 CORROSION.  REMOVED DAMAGE AND INSTALLED REPAIR PARTS IAW SRM 53-10-51 LEVEL 2 C53-107-02, DEFECT SIZE: 2 INCHES.
